Top answers from doctors based on your search:
Disclaimer

red bumps on knees and thighs

A 25-year-old female asked:
Dr. Vahe Yetimyan
50 years experience General Practice
Viral rash: Many viruses can cause a rash in addition to other symptoms such as fever and cough. Many of these rashes are not specific or characteristic enough t ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 36-year-old female asked:
Dr. Oscar Novick
57 years experience Pediatrics
Rash: Difficult to say without a picture, but a guess would be folliculitis.
1
1 thank
A male asked:
Dr. Stanley Katz
46 years experience Dermatology
Contact dermatitis: could be a possible contact dermatitis secondary to the top preps placed on your knee pre-op. esp if it itches. see your doc to be evaluated
A female asked:
Dr. Michael Lee
26 years experience Internal Medicine
Thigh rash: your rash could be an allergic reaction, fungal infection or some kind of folliculitis (inflammation/infection around your hair follicles). Could als ... Read More
A 37-year-old member asked:
Dr. Morris Westfried
45 years experience Dermatology
Allerfy? Psoriaisis?: This could represent dermatitis or psoriasis. This could be assocated with food allergy or atopic dermatitis. Try hydrocrotisone over the counter. If ... Read More
1
1 thank
A 42-year-old member asked:
Dr. Devin Namaky
13 years experience Obstetrics and Gynecology
Countless: There are countless causes for what you are describing.
A 43-year-old member asked:
Dr. Cindy Juster
35 years experience Pediatrics
Difficult to say.: It's often difficult to diagnose skin issues without seeing them in person. I recommend seeing your doctor for diagnosis and any needed treatment.
A 22-year-old male asked:
Dr.
Dr. answered
Specializes in
Hives: Most likely an allergic skin reaction to something you may have come into contact with.You can try over the counter antihistamines and if they do not ... Read More
A member asked:
Dr. Michael Fisher
31 years experience Dermatology
Rash on Arms: Dermatitis herpetiformis is an extremely itchy rash made of bumps and blisters. The rash is chronic, which means it continues over a long period of ti ... Read More
A 31-year-old female asked:
Dr. Donald Colantino
60 years experience Internal Medicine
?hives: These may be hives caused by an allergic reaction to something internal or external. Taking an antihistamine should help, but detective work is neede ... Read More
A 50-year-old female asked:
Dr. John Goldman
54 years experience Rheumatology
Many choices : Do they itch.. Do they blister? How large are the bumps it depends on your medications if you're taking any. This is not an easy question to answer th ... Read More
A 54-year-old member asked:
Dr. Antoanella Calame
18 years experience Dermatology
See a dermatologist: It is difficult to make a proper diagnosis since I am not there to see the condition. I recommend seeing a dermatologist so that they can make a prope ... Read More
A female asked:
Dr. Marcela Riojas
15 years experience Family Medicine
Skin Bumps: It is difficult to provide recommendations without an image of your skin lesions. Can you upload a picture?
A 42-year-old member asked:
Dr. Sheila Calderon
40 years experience Internal Medicine
Many answers: Commonly psoriasis or eczema occur in those areas. They usually flare up during anxiety, depression, and stress. See your doctor for the correct di ... Read More
A male asked:
Dr. Dwain Rickertsen
35 years experience Family Medicine
Family practice : Probably allergy related, contact dermatitis. Use cortisone cream for several days. If persists contact your dr.
1
1 comment
1
1 thank
A 45-year-old female asked:
Dr. Darrin Cunningham
29 years experience Obstetrics and Gynecology
Get checked: But, reddish firm nodules can be a condition called hidradenitis suppuritiva. They can recur month to month and have some pain with them. Get an ... Read More
A 43-year-old female asked:
Dr. Jovita Anyanwu
29 years experience Internal Medicine
Rash: could be irritation,contact dermatitis or scabies. Topical steroids will reduce inflammation and pruritis
A 45-year-old member asked:
Dr. Heidi Fowler
24 years experience Psychiatry
The itching: May respond to benadryl (diphenhydramine). But, don't know what the rash is - so can't comment about how to make it go away. An evaluation by your de ... Read More
A 56-year-old member asked:
Dr. Ahmad M Hadied
48 years experience Orthopedic Surgery
Burisitis: The knee area have a lot of bursa sac in it , the first thing i will think about is bursitis.
2
2 thanks
A 11-year-old female asked:
Dr. Susan Rhoads
37 years experience Family Medicine
5 years old?: Please clarify age. If you are calling for a child, say so. Otherwise, as it stands, we cannot answer questions posted by minors. Thanks for address ... Read More
A 26-year-old female asked:
Dr. Paul Cohen
27 years experience Family Medicine
Hmmm?: Without obtaining more history from you; and certainly without examining you and visualizing them i cannot comment. Best advice is to see your doctor ... Read More
1
1 thank
A female asked:
Dr. Robert Jackson
42 years experience Dermatology
Please see: Please see your dermatologist for evaluation and to discuss treatment options. This could be many diseases.
1
1 thank
A member asked:
Dr. Michael Bryan
31 years experience Dermatology
This : This is one of those situations where "a picture is worth a thousand words"--really needs to be seen by a medical professional. Eczema is common in c ... Read More
1
1 thank
A 35-year-old female asked:
Dr. Diane Minich
36 years experience Family Medicine
See your doctor: A doctor would need to see the bumps in order to try to diagnose them.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month